# SDR AALA202111151658

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 13,833 hours, 5,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY DAMPER LOW PRESSURE, 1200 PSI AT 65 DEGREES FAHRENHEIT. SERVICED R4 DOOR EMERGENCY ACCUMULATOR/DAMPER PER AMM 52-10-00.
